toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Livshits, E.; Bertossi, L.; Kimefeld, B.; Sebag, M. doi  openurl
  Title The Shapley Value of Tuples in Query Answering Type
  Year 2021 Publication Logical Methods in Computer Science Abbreviated Journal Log. Methods Comput. Sci.  
  Volume 17 Issue 3 Pages 22  
  Keywords Shapley value; query answering; conjunctive queries; aggregate queries  
  Abstract We investigate the application of the Shapley value to quantifying the contribution of a tuple to a query answer. The Shapley value is a widely known numerical measure in cooperative game theory and in many applications of game theory for assessing the contribution of a player to a coalition game. It has been established already in the 1950s, and is theoretically justified by being the very single wealth-distribution measure that satisfies some natural axioms. While this value has been investigated in several areas, it received little attention in data management. We study this measure in the context of conjunctive and aggregate queries by defining corresponding coalition games. We provide algorithmic and complexity-theoretic results on the computation of Shapley-based contributions to query answers; and for the hard cases we present approximation algorithms.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1868-8969 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000701675700007 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1310  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: